ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

The Dock Problem Revisited

Chakrabarti, A and Mandal, BN and Gayen, Rupanwita (2005) The Dock Problem Revisited. In: International Journal of Mathematics and Mathematical Sciences, 2005 (21). pp. 3459-3470.

[img] PDF
full.pdf
Restricted to Registered users only

Download (172Kb) | Request a copy

Abstract

The well-known semi-infinite dock problem of the theory of scattering of surface water waves is reexamined and known results are recovered by utilizing a Fourier type of analysis, giving rise to Carleman-type singular integral equations over semi-infinite ranges.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Hindawi Publishing Corporation.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 21 Jul 2008
Last Modified: 19 Sep 2010 04:47
URI: http://eprints.iisc.ernet.in/id/eprint/15160

Actions (login required)

View Item View Item